BibTeX record journals/ol/ZhangSE18

download as .bib file

@article{DBLP:journals/ol/ZhangSE18,
  author    = {Yiling Zhang and
               Siqian Shen and
               S. Ayca Erdogan},
  title     = {Solving 0-1 semidefinite programs for distributionally robust allocation
               of surgery blocks},
  journal   = {Optim. Lett.},
  volume    = {12},
  number    = {7},
  pages     = {1503--1521},
  year      = {2018},
  url       = {https://doi.org/10.1007/s11590-018-1255-9},
  doi       = {10.1007/s11590-018-1255-9},
  timestamp = {Mon, 26 Oct 2020 08:23:02 +0100},
  biburl    = {https://dblp.org/rec/journals/ol/ZhangSE18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics